# SDR SWAA2020020651072

- Difficulty date: February 3, 2020
- Submitted: February 6, 2020
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 11,711 hours, 5,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN BY ROW 12, AISLE LOCATION DANGLED FROM THE WIRES ONLY.         / R&R EXIT SIGN ASSEMBLY PER MM.
